# SDR VNAA202504170091

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67036537012
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 9R INTERCOSTAL BETWEEN FS 1144 - FS 1162 HAS CHAFE DAMAGE.  PERFORMED A MAJOR REPAIR TO CHAFE DAMAGE ON INTERCOSTAL BETWEEN FS1144.00-FS1162.00, STGR 9R (DEVIATION TO GENERIC REO 670-53-61-292, REV. -E) IAW MHIRJ REO 670-53-61-2437 REV. -- DATED 2024-12-24. SEE SHEET 2 OF REO FOR ADDITIONAL AIRWORTHINESS LIMITATIONS. REFERENCE MHIRJ BARCODE ID: HN00208522 SERIAL NUMBER: 00808 FOR WORK PERFORMED. MM670-36537-012"
